# SDR FDEA201504181258

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 676 hours, 24,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

JUMPSEATER SAID R1 DOOR HAD LOUD SQUEAL AT ALTITUDE, FL 350.  COMPLETED A GVI OF R1 DOOR ASSEMBLY, FOUND BRADED ROPE  FROM SLIDE ASSEMBLY EXTENDING TOO FAR OUT FROM SLIDE & UNDER DOOR PRESS SEAL.  SECURED ROPE & COMPLETED AN ACFT CABIN PRESSURIZATION IAW AMM 05-51-24-2.  COULD NOT DUPLICATE LOUD SQUEAL.
